# SDR FDEA202403270385

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50241
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK FLANGE, BETWEEN STA 1100-1180 RBL-24.5 REMOVED CORROSION AFT FLANGE SEAT TRACK A STA 1075-1180 RBL 24.5 IAW B57 SRM 51-10-02-  0G , FOUND TO BE OUT OF LIMTIS IAW B757 SRM 53-00-52-1A DETAIL VIII REMOVED AND INSTALLED   NEW SEAT TRACK SECTION BETWEEEN STA 1075 TO 1180 RBL 24.5 IAW B DWG# 144N5021 REV A   AND B 757 SRM 51-0-02-0G.    MAJOR REPAIR
